# SDR UALA2013072305185

- Difficulty date: July 22, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 48,589 hours, 5,874 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 242
- Condition: Faulted
- Location: Lt Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR OFF EICAS MESSAGE. CYCLED GENERATOR SWITCH IAW FM PROCEDURE, NO HELP.   ACCOMPLISHED FIM 24-22 TASK 811.  REPLACED IDG IAW MM 24-11-01.  ACCOMPLISHED TASK 71-00-00-800-801-N00. AND TASK 24-11-00-700-801.  LEAK AND OPS CHECKED NORMAL.
